# SDR SWIA202056050

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: CC670394001
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAGGAGE BAY DOOR TRACK FWD UPPER DOOR STOPPER CRACKED.   (C-CHECK) RO 2/6/2021   DISCREPANCY SHOULD READ: AFT BAGGAGE BAY DOOR FWD LOWER DOOR STOPPER CRACKED.  REMOVED CRACKED AFT BAGGAGE BAY DOOR FWD LOWER STOP AND INSTALLED NEW STOP REF CRJ 700 AMM 52-31-23-400-802-A01.  OPS TEST OF DOOR GOOD.
